# SDR DALA2023121310199

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE L30 BETWEEN Y=889 AND Y=908, AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00145: CORROSION LEVEL 2. SPLICE ON L30 BETWEEN Y=889 AND Y=908 AT AFT CARGO COMPARTMENT WAS REPLACED PER B717 SRM 51-41-05-0G PAR 10 AND 51-41-01-0G. (LP #0105920)
